Jump to content
CrazyBoards.org

Recommended Posts

does anyone here get real hot then the cold chills when first taking adderall? It's kind of annoying. Sometimes my legs get a cold pain sensation while my face gets flushed. Sometimes I take off my coat when I'm hot and then I get cold real fast and put the coat back on and I'm hot again. It's hard to regulate my temp. I never had this before until I started trying adderall. It says on a website that one of the side effects is body sweats under the armpits. I don't have that happening but I guess each person reacts differently

Link to comment
Share on other sites

does anyone here get real hot then the cold chills when first taking adderall? It's kind of annoying. Sometimes my legs get a cold pain sensation while my face gets flushed. Sometimes I take off my coat when I'm hot and then I get cold real fast and put the coat back on and I'm hot again. It's hard to regulate my temp. I never had this before until I started trying adderall. It says on a website that one of the side effects is body sweats under the armpits. I don't have that happening but I guess each person reacts differently

I've been taking Adderall XR for like 5 years now. When I first began taking it, it was a miracle drug. Not only could I concentrate but it gave me a boost to get out of bed and get going. Then the insurance company made me go to a generic, although it was still a capsule with the little time release balls in it. Still no heat flashes. Finally the insurance company made me go to the pink tablet, which is not time released. When I take it I have a sort of heat flash, particularly in my face. That's what amphetamines do to me. Speed, beauties, all of them used to do that. I find little difference in this pink 30 mg tab than I did in the speed I used to take, other than the strength. I've little doubt that before long, an even more generically washed out form of "Adderall" will come along, and some desk clerk in an insurance company will decide that is all I need.

Maison

Link to comment
Share on other sites

I am on Concerta XL and Ritalin. I find that this combination can give me heat flushes. Sometimes for no reason I find myself feeling cold and there's nothing I can do to warm myself up so i end up in bed with the duvet over me. Then other times I start to sweat and my face is very flushed.

Link to comment
Share on other sites

  • 2 weeks later...

When I was first taking adderall, I think the circulation in my extremities was reduced. My fingers would even turn a little blue. But in general I think my temperature was up, and I'd sweat. This became less of a problem with time.

Link to comment
Share on other sites

  • 1 month later...

Mine went away after about 2 or 3 days on adderall. I have similiar effects whenever I get on adderall again. I try and only get on it during the down stages, where my energy is nonexistent.

it is an upper, so getting hot is common. Sweating would be inline. Fingers turning blue is NOT in line. There are other choices out there that might not cause this. It could be a sign of bad veins, if your blood pressure is up and you have blue/numb limbs. Deff talk to the pdoc about it!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...